ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Exact Analysis of Unsteady Convective Diffusion in an Annular Pipe

Rao, Ramachandra A and Deshikachar, KS (1987) An Exact Analysis of Unsteady Convective Diffusion in an Annular Pipe. In: Zeitschrift für Angewandte Mathematik und Mechanik, 67 (3). 189 -195.

Full text not available from this repository. (Request a copy)
Official URL: http://www3.interscience.wiley.com/cgi-bin/fulltex...

Abstract

An exact solution to the unsteady convective diffusion equation for the dispersion of a solute in a fully developed laminar flow in an annular pipe is obtained. Generalized dispersion model which is valid for all time after the injection of solute in the flow is used to evaluate the dispersion coefficients as functions of time. It is observed that the axial dispersion decreases with an increase in the radius of the inner cylinder.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Jul 2009 04:21
Last Modified: 19 Jul 2009 04:21
URI: http://eprints.iisc.ernet.in/id/eprint/21415

Actions (login required)

View Item View Item